“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 137
School of Mathematics
  Title:   On the local homology theory for Artinian modules
1.  K. Khashyarmanesh
2.  Sh. Salarian
3.  M. Tousi
  Status:   Published
  Journal: Acta Math. Hungar.
  Vol.:  81
  Year:  1998
  Pages:   109-119
  Supported by:  IPM
Let A be a non-zero Artinian R-module. For an arbitrary ideal I of R, we show that the local homology module Hxp(A) is independent of the choice of x whenever 0:A I=0:A(x1,…, xr). Thus, identifying these modules, we write HpI (A). In this paper we prove that there is a certain duality between HiI(A) and the local cohomology modules and provide some information about the vanishing local homology module HiI(A) which gives an improved form of the main results of [22].

Download TeX format
back to top
scroll left or right